MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7394-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they received a call from a patient¿s home health nurse reporting leakage from the patient¿s iv unasyn infusion.The patient was instructed to discontinue use of the affected medication, switch to a new one, and return the original medication to our facility for evaluation.As a result, the remaining medication had to be discarded.Upon receiving the returned bag, our team conducted an initial inspection.At that time, no visible leaks were identified from the bag and cadd admin set itself.We also examined the enclosure and connection point between the cadd administration set and the bag and found no apparent issues at those junctions.However, the patient reported a sensation of dampness around the filter area.To further investigate, they hung the bag of fluid and left the tubing in a bucket overnight with the line clamped and plugged.When we returned in the morning, there was fluid in the bucket leading us to believe the line definitely leaked from somewhere.This has been reported a few times by different patients.Sample photos provided by customer have been attached to this record.The patient reported the leakage during his infusion.He mentioned feeling wet around the filter (square area).The patient had an additional iv bags with cadd admin to use.The patient had to waste the bag of medication.The medication amipicillin-sulbactam 12gm continuous infusion at a rate of 25 ml/hr.The manufacturer was auromedics.The concentration of the medication was 20 mg/ml, infused via central line.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25245960
Report Number3012307300-2026-05282
Device Sequence Number21263676
Product Code FPA
UDI-Device Identifier10610586027536
UDI-Public(01)10610586027536(17)310226(10)6177155
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7394-24
Device Lot Number6177155
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown